# SDR DALA2025071005202

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 ENG 1 ACCESS PANEL 472BR SEAL RETAINER WITH CORROSION. CORRECTIVE ACTION: REPLACED SEAL RETAINER IAW A319 SRM 51-72-11 -911-001. (1072850).
